# SDR AALA20091013TUL06

- Difficulty date: October 13, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL LEADING-EDGE SPAR HAS DAMAGE AT 102 INCHES FROM INBOARD END.  INSTALLED DOUBLER REPAIR PER AARD 51-70-00-3.
